EconPapers    
Economics at your fingertips  
 

Valuation of Inflation‐Linked Annuities in a Lévy Market

Sure Mataramvura

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We study the problem of pricing an inflation adjusted annuity in a forward rates market with jumps. Since the market will be incomplete, we use the minimal fq‐martingale measure Qq which we use for computing discounted expectations. We give explicit results for Qq together with explicit results for the price of the annuity.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/897954

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:897954

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:897954